# SDR DHL200080363C

- Difficulty date: January 23, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD CARGO COMPARTMENT INTERCOSTAL CRACKED 1.5 INCH AT FS 640 BL 45 LT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21.  N/R 5339
